# SDR QXEA0101781

- Difficulty date: November 9, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 35,005 hours, 41,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008905
- Part serial: 9801282
- Condition: Discharged
- Location: Cabin
- Part time: 8,859 hours, 8,668 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- ALL EMERGENCY LIGHTS BATTERY POWER SUPPLIES ARE DEAD.  REPLACED ALL EMERGENCY LIGHT BATTERY POWER SUPPLIES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  THE BATTERY POWER SUPPLIES REPLACED ARE:  S/N 1112 (8859,8668), S/N 1151 (8896, 8717), S/N 2357 (9228, 9092) S/N 345 (3391, 3116) S/N 476 (14091, 14926) S/N 480 (9319, 9253) S/N 877 (10127, 10541) S/N 886 (8859, 8668).
